| Model Number |
428776 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Post implant, there is a recording showing a couple events of what appear to be noise on farfield and rv channel.Advised full evaluation to see if noise could be replicated.Currently all values are same as at implant of lead.Lead remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.